• john john
    August 28, 2010
    i have sore knees in the morning epeacialy when getting out of bed i,m 63 years old
    john john
    August 28, 2010

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • David1951 August 28, 2010
    David1951
    August 28, 2010

    If you are taking a statin drug to lower cholesterol joint pain is a common side effect...just a guess here because you really didn't give much info and it's unclear what you are asking...cognative difficulties are also a side effect of statins..

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.